# SDR 2004UALA00923

- Difficulty date: October 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 39,703 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP AT BS 324, RBL 55 TO RBL 60 IS CORRODED.   SPLICED IN A NEW PORTION OF THE FLOORBEAM.
